# SDR 9801709102

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAXI, THE CABIN OVERHEAD EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN THE OFF POSITION.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK AND POWER SUPPLY, OPERATIONAL CHECK OK.
